# SDR SWAA2022051206296

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 57,473 hours, 33,821 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140BF
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140BF HAS A CRACK IN CENTER THAT MEASURES 8 INCHES LONG. / [01] REMOVED DAMAGED FLOOR PANEL; FABRICATED NEW 140BF FLOOR PANEL; AND INSTALLED PER AMM 25-52-10.
